# SDR SWAA2021062876341

- Difficulty date: May 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE RBL25 WL156. ; / [01] INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C RBL 25 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IN SRM; PART WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9 C.; [02] VERIFIED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C RBL 25 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IN SRM; PART WILL BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9 C.; [03] REMOVED AND REMPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C FWD SIDE RBL 25 WL 156 PER SRM 51-40-02-0G-0; SRM 51-40-05 AND DWG 143A7505; [04] VERIFIED FASTENER INSTALLATION; [05] VERIFIED COMPLETION OF CARD
